Record Type
Journal Articles

Contributor Information

Author(s)
Xu F, Deshpande M

Title Information

Full Title
Iterative Nonlinear Tikhonov Algorithm With Constraints for Electromagnetic Tomography

Identifiers

DOI
10.1109/JSTARS.2012.2193117

Publication Information

Publication Date
2012
Volume
PP
Issue
99
First Page
1
Last Page
10
Citation
Xu F, Deshpande M. Iterative Nonlinear Tikhonov Algorithm With Constraints for Electromagnetic Tomography. Selected Topics in Applied Earth Observations and Remote Sensing, IEEE Journal of. 2012;PP (99):1-10.

Copyright